Dear Enquirer You mensioned your sister is meth user I think you mean user of Methyal Amphetamine
.The side effect of Methyl Amphetamine includes intense euphoria, severe dental problem, severe emotional problem, violent behavior, paranonoid attitude , decrease appitite severe loss of weight but does not devolop any condition which needs surgical intervention. Crohn's desease is inflamtory bowel desease which affects both small and large intestine and usually present with abdominal pain
, persistant watery diarrhoea
some times constipations and rectal bleeding
. Needs lots of special tests eg colonoscopy
, barium enema, CT scan of abdomen,MRI scan. The person got Crohn's desease need to take and use special medications eg pain killers, aminosalysilates antibiotics by mouth and needs to use steroid enema. If there is blockage in the bowel due damage or stricture that section of the bowei got to be removed by surgery. I therefore feel your sister may have got Crohn's desease and this condition is nothing to do with her meth taking. Regards.